Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 48, NWS Lincoln, IL

April 10, 2017Morgan County, Scott County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 10, 2017, 3:09 PM CDT for Morgan County, Scott County, Illinois. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2017, 3:09 PM CDT (20:09 UTC)
Expired
Apr 10, 2017, 4:00 PM CDT
In force
51 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Morgan County, IL, Scott County, IL

The radar

The Lincoln radar (KILX), 97 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 3:11 PM CDTHAIL 1.25Glasgow, ILDELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1373 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

517 
WUUS53 KILX 102009
SVRILX
ILC137-171-102100-
/O.NEW.KILX.SV.W.0048.170410T2009Z-170410T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
309 PM CDT MON APR 10 2017

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southeastern Scott County in west central Illinois...
  Eastern Morgan County in west central Illinois...

* Until 400 PM CDT

* At 309 PM CDT, a severe thunderstorm was located over Alsey, or
  near Winchester, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Jacksonville, Winchester, Alexander, Waverly, Franklin,
  Murrayville, Woodson, Manchester, Alsey, South Jacksonville,
  Glasgow, Lynnville, Nortonville and Lake Jacksonville.

This includes Interstate 72 between mile markers 57 and 79.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3960 9056 3986 9000 3972 8999 3960 8994
      3952 9020 3952 9051
TIME...MOT...LOC 2009Z 244DEG 35KT 3956 9042 

HAIL...1.00IN
WIND...60MPH
 
$$

37
3 follow-up statements
873 
WWUS53 KILX 102021
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
321 PM CDT MON APR 10 2017

ILC137-171-102100-
/O.CON.KILX.SV.W.0048.000000T0000Z-170410T2100Z/
Scott-Morgan-
321 PM CDT MON APR 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN SCOTT AND EASTERN MORGAN COUNTIES...

At 320 PM CDT, a severe thunderstorm was located over Murrayville, or
8 miles south of Jacksonville, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Jacksonville, Alexander, Waverly, Franklin, Murrayville, Woodson,
Manchester, South Jacksonville, Lynnville, Nortonville and Lake
Jacksonville.

This includes Interstate 72 between mile markers 57 and 79.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3966 9043 3986 9000 3972 8999 3960 8994
      3952 9020 3952 9042
TIME...MOT...LOC 2020Z 244DEG 35KT 3961 9029 

HAIL...1.00IN
WIND...60MPH
 
$$

37
820 
WWUS53 KILX 102034
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
334 PM CDT MON APR 10 2017

ILC171-102043-
/O.CAN.KILX.SV.W.0048.000000T0000Z-170410T2100Z/
Scott-
334 PM CDT MON APR 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCOTT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3966 9030 3977 9000 3972 8999 3960 8994
      3952 9020 3952 9030
TIME...MOT...LOC 2033Z 246DEG 31KT 3962 9017 

$$

ILC137-102100-
/O.CON.KILX.SV.W.0048.000000T0000Z-170410T2100Z/
Morgan-
334 PM CDT MON APR 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN MORGAN COUNTY...

At 333 PM CDT, a severe thunderstorm was located over Woodson, or 8
miles southeast of Jacksonville, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Alexander, Waverly, Franklin, Murrayville, Woodson, Nortonville and
Lake Jacksonville.

This includes Interstate 72 between mile markers 66 and 67, and
between mile markers 75 and 79.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3966 9030 3977 9000 3972 8999 3960 8994
      3952 9020 3952 9030
TIME...MOT...LOC 2033Z 246DEG 31KT 3962 9017 

HAIL...1.00IN
WIND...60MPH
 
$$

Geelhart
280 
WWUS53 KILX 102056
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
356 PM CDT MON APR 10 2017

ILC137-102106-
/O.EXP.KILX.SV.W.0048.000000T0000Z-170410T2100Z/
Morgan-
356 PM CDT MON APR 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN COUNTY
WILL EXPIRE AT 400 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lincoln.

LAT...LON 3966 9030 3977 9000 3972 8999 3960 8994
      3952 9020 3952 9030
TIME...MOT...LOC 2056Z 244DEG 35KT 3971 8992 

$$

Geelhart

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:59 PM CDT, 10 minutes earlier.

Area forecast discussion, Apr 10, 2:59 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
259 PM CDT Mon Apr 10 2017

.SHORT TERM...(This evening through Tuesday)
ISSUED AT 258 PM CDT Mon Apr 10 2017

A cold front was pushing into west-central Illinois at mid-
afternoon. This front is expected to clear the forecast area to east
around Midnight, taking the associated threat of showers and
thunderstorms with it. There is a risk of a few severe storms at
least into early evening with modest instability (CAPEs to around
2000 j/kg) and fairly strong shear (bulk shear around 50 kts).
Primary threats remain large hail and damaging wind gusts.

High pressure will start building into the area for Tuesday behind
the front. Cooler conditions are expected, but temperatures will
still be near normal for early-mid April. The drier air mass
associated with the high will also return quiet weather to the area.

&&

.LONG TERM...(Tuesday night through Monday)
ISSUED AT 258 PM CDT Mon Apr 10 2017

Surface high pressure and weak upper-level ridging will be place
across the forecast area into Wednesday night, providing continued
quiet weather. Then, a weak, fast moving, short wave will bring the
next chance for showers/storm to the area by Thursday. However, this
will be a weakening wave and should not be a significant weather
producer.

Upper-level heights will build across the area to end the week,
resulting in well above normal temperatures across the area by
Friday and Saturday. However, as the heights build, a disturbance
will cross the area from the southwest and push a warm front across
the area. The passage of this front and the more unstable air in its
wake supports a periodic risk of showers/storms through Saturday.

A stronger wave will top/flatten the ridge Saturday night into
Sunday, pushing a cold front through the area. The passage of this
front should be accompanied by a more widespread risk of
showers/storms, as well as heavier rainfall. Drier and somewhat
cooler conditions return to the area behind the front.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1257 PM CDT Mon Apr 10 2017

VFR conditions should prevail across the central Illinois
terminals for the bulk of the 18Z TAF valid time. However, brief
periods of MVFR conditions are possible this afternoon into early
evening as showers/storms ahead of an advancing cold front move
through the area. Gusty southerly winds ahead of the front will
diminish and trend west and eventually northwest behind the front.
Wrap around MVFR CIGs are possible Tuesday morning, but
confidence is too low to include at this time.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Bak
LONG TERM...Bak
AVIATION...Bak
Hazardous weather outlook, Apr 10, 11:40 AM CDT, 3 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1140 AM CDT Mon Apr 10 2017

ILZ040-047-049-050-111100-
Cass-Morgan-Schuyler-Scott-
1140 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for portions of west central
Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Minor to moderate flooding will continue along the Illinois River
through this week.

Scattered thunderstorms will occur across the area this afternoon.
A few of the storms will be capable of producing strong wind
gusts along with hail around nickel size. These will mainly be
during the early afternoon hours, until a cold front pushes across
the area.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

The next chance for thunderstorms will be late Wednesday night
into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from around midday through early
afternoon.

ILZ027>031-036-037-041-111100-
Fulton-Knox-Marshall-Mason-Peoria-Stark-Tazewell-Woodford-
1140 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms will occur through the afternoon, as a
cold front slowly tracks across the region. There is a slight risk
of severe thunderstorms, with damaging winds and large hail the
main threats. The threat of storms should move east of the area by
5 pm.

Minor to moderate flooding will continue along the Illinois River
through this week.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

The next chance for thunderstorms will be late Wednesday night
into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through 5 pm.

ILZ038-042>046-048-053-111100-
Champaign-De Witt-Logan-Macon-McLean-Menard-Piatt-Vermilion-
1140 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms will continue through the afternoon hours,
lingering until near sunset close to the Indiana border. There is
a slight risk of these storms becoming severe, with damaging
winds and large hail the primary threats.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

The next chance for thunderstorms will be on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening,
mainly before 7 pm.

ILZ051-052-054>057-061-111100-
Christian-Coles-Douglas-Edgar-Moultrie-Sangamon-Shelby-
1140 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Additional thunderstorms are expected across the area through the
afternoon, lingering over eastern Illinois into early evening. A
few of the storms will be capable of producing strong wind gusts
and hail.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

The next chance for thunderstorms will be on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through early evening, most
likely through 6 pm.

ILZ062-063-066>068-071>073-111100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
1140 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A cold front is expected to push across the area this evening,
bringing the threat for scattered thunderstorms to southeast
Illinois. A few of the storms will be capable of producing strong
wind gusts and hail later this afternoon into the evening hours.

Minor flooding is expected to continue along the Little Wabash
River through tonight, and along the Wabash River into next week.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

The next chance for thunderstorms will be on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon into early
this evening. Current indications suggest the primary time frame
would be from 4 pm until 10 pm this evening.

Geelhart

In the hours before

Special weather statement, Apr 10, 1:51 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Lincoln IL
151 PM CDT MON APR 10 2017

ILZ061-062-066-101915-
Effingham-Shelby-Cumberland-
151 PM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHELBY...
NORTHWESTERN CUMBERLAND AND NORTHWESTERN EFFINGHAM COUNTIES UNTIL 215
PM CDT...

At 150 PM CDT, Doppler radar was tracking a strong thunderstorm over
Shumway, or 9 miles northwest of Effingham, moving northeast at 55
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Neoga, Stewardson, Beecher City, Shumway, Moccasin, Strasburg, Sigel,
Trowbridge and Mode.

This includes Interstate 57 between mile markers 167 and 179.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.

&&

LAT...LON 3911 8874 3918 8881 3922 8880 3945 8852
      3941 8846 3938 8847 3937 8843 3927 8830
TIME...MOT...LOC 1850Z 240DEG 49KT 3922 8867

Geelhart
Special weather statement, Apr 10, 2:16 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Lincoln IL
216 PM CDT MON APR 10 2017

ILZ027-036-037-101945-
Tazewell-Knox-Fulton-
216 PM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR FULTON...SOUTHEASTERN KNOX AND
WEST CENTRAL TAZEWELL COUNTIES UNTIL 245 PM CDT...

At 216 PM CDT, Doppler radar was tracking strong thunderstorms 7
miles east of Prairie City, or 14 miles west of Canton, moving
northeast at 55 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Canton, Farmington, Cuba, Avon, Yates City, St. David, Williamsfield,
Fairview, London Mills, Maquon, Dunfermline, Smithfield, Bryant,
Norris, Banner, St. Augustine, Marietta, Ellisville, Fiatt and Middle
Grove.

This includes Interstate 74 between mile markers 63 and 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
central and west central Illinois.

LAT...LON 4063 8999 4062 8988 4051 8987 4055 8978
      4055 8973 4051 8970 4039 9045 4071 9044
      4093 8999
TIME...MOT...LOC 1916Z 242DEG 50KT 4058 9032

37
Special weather statement, Apr 10, 2:18 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Lincoln IL
218 PM CDT MON APR 10 2017

ILZ066-067-071-101945-
Clay-Jasper-Effingham-
218 PM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JASPER...NORTHERN CLAY
AND EFFINGHAM COUNTIES UNTIL 245 PM CDT...

At 217 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Teutopolis to near Kinmundy. Movement was east
at 55 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Effingham, Altamont, Teutopolis, Louisville, Watson, Dieterich,
Edgewood, Bible Grove, Montrose, Wheeler, Iola, Sailor Springs,
Ingraham, Bogota, Moccasin, Mason, Oskaloosa, Heartville, Lake Sara
and Gila.

This includes the following highways...
 Interstate 57 between mile markers 142 and 165.
 Interstate 70 between mile markers 79 and 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.

&&

LAT...LON 3891 8870 3891 8881 3918 8880 3917 8816
      3873 8830 3873 8870
TIME...MOT...LOC 1917Z 268DEG 50KT 3911 8849 3876 8871

Geelhart
Special weather statement, Apr 10, 2:38 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Lincoln IL
238 PM CDT MON APR 10 2017

ILZ047-049-050-102015-
Scott-Morgan-Cass-
238 PM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SCOTT...SOUTHWESTERN
CASS AND NORTHWESTERN MORGAN COUNTIES UNTIL 315 PM CDT...

At 238 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bluffs, or 9 miles northwest of Winchester, moving northeast at 45
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Jacksonville, Meredosia, Bluffs, Chapin, Arenzville, Naples, Exeter,
South Jacksonville, Concord, Valley City, Merritt, Oxville and
Jacksonville Municipal Airport.

This includes Interstate 72 between mile markers 43 and 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
west central Illinois.

LAT...LON 3974 9062 3981 9059 3983 9057 3987 9058
      3999 9033 3972 9017 3967 9062 3971 9065
TIME...MOT...LOC 1938Z 243DEG 38KT 3976 9054

37
Local storm report, Apr 10, 3:01 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
301 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HAIL             2 N CUBA                40.52N 90.19W
04/10/2017  M1.00 INCH       FULTON             IL   TRAINED SPOTTER

&&

JRP
Local storm report, Apr 10, 3:07 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
307 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     HAIL             CANTON                  40.56N 90.04W
04/10/2017  M1.75 INCH       FULTON             IL   EMERGENCY MNGR

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 4:17 AM CDTSpecial Weather StatementILXKnox43 min
Apr 10, 4:47 AM CDTSpecial Weather StatementILXFulton43 min
Apr 10, 4:56 AM CDTSevere Thunderstorm WarningILXFulton, Knox, Mason, Peoria49 min
Apr 10, 5:08 AM CDTSpecial Weather StatementILXMarshall52 min
Apr 10, 5:30 AM CDTSpecial Weather StatementILXCass45 min
Apr 10, 5:50 AM CDTSpecial Weather StatementILXMorgan, Scott40 min
Apr 10, 7:37 AM CDTSpecial Weather StatementILXChampaign, Vermilion38 min
Apr 10, 7:40 AM CDTSevere Thunderstorm WarningILXVermilion32 min
Apr 10, 11:31 AM CDTSpecial Weather StatementILXEdgar44 min
Apr 10, 11:57 AM CDTSevere Thunderstorm WarningILXEdgar, Vermilion18 min
Apr 10, 1:51 PM CDTSpecial Weather StatementILXShelby24 min
Apr 10, 2:16 PM CDTSpecial Weather StatementILXFulton29 min
Apr 10, 2:18 PM CDTSpecial Weather StatementILXClay, Effingham27 min
Apr 10, 2:25 PM CDTSevere Thunderstorm WarningILXFulton, Knox50 min
Apr 10, 2:28 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper32 min
Apr 10, 2:38 PM CDTSpecial Weather StatementILXMorgan37 min
Apr 10, 2:48 PM CDTSevere Thunderstorm WarningILXClark27 min
Apr 10, 3:02 PM CDTSevere Thunderstorm WarningILXFulton, Peoria43 min
Apr 10, 3:19 PM CDTSpecial Weather StatementILXMenard41 min
Apr 10, 3:37 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford11 min
Apr 10, 3:45 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford45 min
Apr 10, 3:55 PM CDTSpecial Weather StatementILXSangamon35 min
Apr 10, 4:09 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon16 min
Apr 10, 4:52 PM CDTSpecial Weather StatementILXSangamon38 min
Apr 10, 5:25 PM CDTSpecial Weather StatementILXMacon35 min
Apr 10, 6:37 PM CDTSpecial Weather StatementILXChristian23 min
Apr 10, 6:54 PM CDTSpecial Weather StatementILXChristian, Shelby21 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.